Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On kernel representation of linear operators


Author: Dorothy Maharam
Journal: Trans. Amer. Math. Soc. 79 (1955), 229-255
MSC: Primary 46.0X
MathSciNet review: 0069396
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0069396-4
Article copyright: © Copyright 1955 American Mathematical Society